# SDR SIMA20210923002

- Difficulty date: September 23, 2021
- Submitted: September 26, 2021
- Operation: Air carrier
- Aircraft: N761RW
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000296
- Aircraft time: 19,306 hours, 17,563 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Odor
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 1 FAIL ON TAXI IN. ASSOCIATED BURNING SMELL IN COCKPIT & CABIN. VERY LOW AIRFLOW FROM GASPERS IN FLIGHT AS WELL.-C/A-RAR LH HPSOV. PERFORMED OPC CHECK OF PACK SYS. OPC AND LEAK CHECK IS GOOD. NO DEFECTS NOTED AT THIS TIME. CA GASPER PREVIOUSLY ADDRESSED PER NEF 2510B (REF AML PG 4643642 ITEM 1).REF: "NRWC 761-ORD-00108,00109, AND 00111" FOR CORRECTIVE ACTION TAKEN. BURNING SMELL IN COCKPIT IS TRANSITORY CONDITION OF AC SYS
